# SDR DL757011380

- Difficulty date: August 21, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N6715C
- Make and model: Boeing 757232
- Aircraft serial: 30486
- Aircraft time: 1,683 hours, 776 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Dirty
- Location: Aft Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FLIGHT ATTENDANT REPORTED HAZE AND SMELL IN REAR OF AIRCRAFT. TURNED OFF UTILITY BUSSES. HAZE AND SMELL IMPROVED.       INSPECTED UNDER OVERHEAD PANEL IN REAR GALLEY AND ABOVE BOTH LAVS. ALL SHOW NO SIGNS OF OVERHEATING. CHECKED EQUIP COOLING FANS AND RECIRC FANS. NTF. RAN ENGINES AND APU WITH PACKS ON. NO SMOKE OR HAZE. FOUND COFFEE GROUNDS BURNED AND STUCK IN BOTTOM OF COFFEMAKER IN REAR GALLEY. REMOVED SAME. F/A REPORT OVENS WERE OFF
